Медицинская библиотека · The Journal of laryngology and otology · 1991
BIPP induced methaemoglobinaemia.
СтатьяПеревод в очереди
Аннотация
Bismuth subnitrate, one of the constituents of BIPP is known to cause methaemoglobinaemia. Ten patients had blood estimations for methaemoglobin levels before and after nasal packing with BIPP impregnated gauze. Only one patient exhibited abnormal levels of methaemoglobin and this was most probably the result of the large quantity of BIPP used. It is unlikely that significant methaemoglobinaemia occurs during the routine use of BIPP in the nose.
Для цитирования: Nigam A, Ruddy J, Robin P E. BIPP induced methaemoglobinaemia.. The Journal of laryngology and otology. 1991. DOI: 10.1017/s0022215100115002.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.